# SDR J7SA2025040200443

- Difficulty date: March 8, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N360FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500233
- Aircraft time: 10,316 hours, 6,985 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0057
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM BACKUP FAIL CAS MESSAGE DURING SYSTEM TEST. REPLACED FCE1 IAW AMM 27-03-01. RIGGING AND OPS CHECK GOOD.
